PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2014 | 34 | 2 | 415-420
Tytuł artykułu

Maximal buttonings of trees

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A buttoning of a tree that has vertices v1, v2, . . . , vn is a closed walk that starts at v1 and travels along the shortest path in the tree to v2, and then along the shortest path to v3, and so forth, finishing with the shortest path from vn to v1. Inspired by a problem about buttoning a shirt inefficiently, we determine the maximum length of buttonings of trees
Słowa kluczowe
Wydawca
Rocznik
Tom
34
Numer
2
Strony
415-420
Opis fizyczny
Daty
wydano
2014-05-01
online
2014-04-12
Twórcy
autor
  • Department of Mathematics and Statistics The Open University Milton Keynes MK7 6AA United Kingdom, ian.short@open.ac.uk
Bibliografia
  • [1] C.A. Barefoot, R.C. Entringer and L.A. Sz´ekely, Extremal values for ratios of dis- tances in trees, Discrete Appl. Math. 80 (1997) 37-56. doi:10.1016/S0166-218X(97)00068-1[Crossref]
  • [2] A.A. Dobrynin, R. Entringer and I. Gutman, Wiener index of trees: theory and applications, Acta Appl. Math 66 (2001) 211-249. doi:10.1023/A:1010767517079[Crossref]
  • [3] L. Johns and T.C. Lee, S-distance in trees, in: Computing in the 90’s (Kalamazoo, MI, 1989), Lecture Notes in Comput. Sci., 507, N.A. Sherwani, E. de Doncker and J.A. Kapenga (Ed(s)), (Springer, Berlin, 1991) 29-33. doi:10.1007/BFb0038469[Crossref]
  • [4] T. Lengyel, Some graph problems and the realizability of metrics by graphs, Congr. Numer. 78 (1990) 245-254.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_7151_dmgt_1716
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.